# SDR ASAA2013061796743

- Difficulty date: June 17, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 1,912 hours, 633 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 9377
- Condition: Fluctuates
- Location: Fuel Qty
- Part time: 1,915 hours, 634 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER TANK FUEL INDICATOR FLUCTUATES AT FUELING PANEL.  ACFT GROUNDED. REPLACED INDICATOR IAW MM 28-41-61.   NO FAULTS NOTED.
